MathSciNet Relay Station
MathSciNet bibliographic data
MR1037615 (91d:20017) 20C30
Inglis, N. F. J.; Richardson, R. W.; Saxl, J. An explicit model for the complex representations of $S\sb n$. Arch. Math. (Basel) 54 (1990), no. 3, 258–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement